• Accomplished
  • Aggravated
  • Amused
  • Angry
  • Annoyed
  • Anxious
  • Apathetic
  • Artistic
  • Awake
  • Bitchy
  • Blah
  • Blank
  • Bored
  • Bouncy
  • Busy
  • Calm
  • Cheerful
  • Chipper
  • Cold
  • Complacent
  • Confused
  • Contemplative
  • Content
  • Cranky
  • Crappy
  • Crazy
  • Creative
  • Crushed
  • Curious
  • Cynical
  • Depressed
  • Determined
  • Devious
  • Dirty
  • Disappointed
  • Discontent
  • Disgusted
  • Distressed
  • Ditzy
  • Dorky
  • Drained
  • Drunk
  • Ecstatic
  • Embarrassed
  • Energetic
  • Enraged
  • Enthralled
  • Envious
  • Exanimate
  • Excited
  • Exhausted
  • Flirty
  • Frustrated
  • Full
  • Geeky
  • Giddy
  • Giggly
  • Gloomy
  • Good
  • Grateful
  • Groggy
  • Grumpy
  • Guilty
  • Happy
  • High
  • Hopeful
  • Horny
  • Hot
  • Hungry
  • Hyper
  • Impressed
  • Indescribable
  • Indifferent
  • Infuriated
  • Intimidated
  • Irate
  • Irritated
  • Jealous
  • Jubilant
  • Lazy
  • Lethargic
  • Listless
  • Lonely
  • Loved
  • Melancholy
  • Mellow
  • Mischievous
  • Moody
  • Morose
  • Naughty
  • Nauseated
  • Nerdy
  • Nervous
  • Nostalgic
  • Numb
  • Okay
  • Optimistic
  • Pakistan
  • Peaceful
  • Pensive
  • Pessimistic
  • Pissedoff
  • Pleased
  • Predatory
  • Productive
  • Quixotic
  • Recumbent
  • Refreshed
  • Rejected
  • Rejuvenated
  • Relaxed
  • Relieved
  • Restless
  • Rushed
  • Sad
  • Satisfied
  • Scared
  • Shocked
  • Sick
  • Silly
  • Sleepy
  • Sore
  • Stressed
  • Surprised
  • Sympathetic
  • Thankful
  • Thirsty
  • Thoughtful
  • Tired
  • Touched
  • Uncomfortable
  • Weird
  • Working
  • Worried
  • User Tag List

    Results 1 to 13 of 13
    1. #1
      Member
      ----
       


      Join Date
      Apr 10, 2009
      Posts
      121
      Mentioned
      0 Post(s)
      Tagged
      0 Thread(s)
      Hello Gals,

      So I am getting married next month and a problem has occured due to stress my cycle changed and I just got my period which means I will have it on my wedding AND my honeymoon. This is awful because we will be doing lots of water sports and plus I have waited all my life for that special moment. I know we can always "be one" later but I have always imagined it in my head when I thought of my wedding night.

      Basically I need to delay my period and I do not want to go on birth control. I heard there are pills that you can consume that delay your period. So if people can give me some names and if you took any of these please provide your experiences. I am consulting my doctor but I want to get some feedback about these medications.

      If you are going to be mean and tell me that its not the end all and be all...please do not give any advice as this is a very sensitive thing for me and I wouldn't want the best night of my life with someone who I love so dearly to just go by...not even that but my honeymoon as well (half of it)

      Girls I would appreciate some feedback/suggestions/advice I am worried.

    2. #2
      khatoon-e-khaas from delhi darbaar
      ----
       

      khawateen's Avatar
      Join Date
      Sep 9, 2000
      Posts
      6,497
      Blogs
      785
      Mentioned
      22 Post(s)
      Tagged
      0 Thread(s)
      the best thign would be to talk to your gp.. they can advice which med would better suit you .. knowing your health background

      all the best
      standing alone on a street of broken dreams

    3. #3
      Member
      ----
       


      Join Date
      Apr 10, 2009
      Posts
      121
      Mentioned
      0 Post(s)
      Tagged
      0 Thread(s)
      My doctor told me to put some ring inside of me...but I am not doing that and she is ADAMANT that is the only way. so I'm not getting much help here.

    4. #4
      New Member
      Amused
       

      Krypton's Avatar
      Join Date
      Jun 30, 2006
      Posts
      46,099
      Blogs
      316
      Mentioned
      20 Post(s)
      Tagged
      0 Thread(s)
      do you expect some magic pill to be invented for you?

      and that ring inside you...is also a method of birth control.

    5. #5
      Member
      ----
       


      Join Date
      Apr 10, 2009
      Posts
      121
      Mentioned
      0 Post(s)
      Tagged
      0 Thread(s)
      No I do not expect a magic pill nor did I ask for one. As I said there are methods out there like norethisterone I just want to get views from people who have been in this position and ask them what they did. That is all.

    6. #6
      Senior Member
      Cheerful
       

      Deeba1234's Avatar
      Join Date
      Jan 18, 2009
      Location
      ♥ UK ♥
      Posts
      9,079
      Blogs
      149
      Mentioned
      17 Post(s)
      Tagged
      1 Thread(s)
      There is a type of pill u can get from ur doctor, my mum took them when she went on Hajj.. can't remember the name tho..

    7. #7
      Senior Member
      Cheerful
       

      Deeba1234's Avatar
      Join Date
      Jan 18, 2009
      Location
      ♥ UK ♥
      Posts
      9,079
      Blogs
      149
      Mentioned
      17 Post(s)
      Tagged
      1 Thread(s)
      Think it might have been norethisterone:

      'See your GP. They may be able to prescribe medication called norethisterone to delay your period. Your GP will advise you when to take norethisterone and for how long.
      Usually, you take three norethisterone tablets a day, starting three days before you expect your period to begin. Your period should arrive two to three days after stopping the medication.
      Important: norethisterone is not a contraceptive and it may not be suitable if you have a history of thrombosis (blood clots in the veins).'

      Source: :http://www.nhs.uk/chq/Pages/830.aspx...CategoryID=179

    8. #8
      Member
      ----
       


      Join Date
      Apr 10, 2009
      Posts
      121
      Mentioned
      0 Post(s)
      Tagged
      0 Thread(s)
      Yes exactly Deeba! I know people who skip periods during Ramadan and stuff so I know something is out there but I wanted to know if someone ever took it. Can you ask your Mom how her experience was? Was it hard to prescribe? I'd really appreciate it. Thanks a lot.

    9. #9
      Senior Member
      ----
       

      nabz's Avatar
      Join Date
      Dec 1, 2007
      Location
      USA
      Posts
      1,579
      Mentioned
      1 Post(s)
      Tagged
      0 Thread(s)
      ^ you mentioned your stress cycle changed....it might even be further delayed with less than a month left til your big day .

      btw- it might even be something you could consider discussing with your fiance...if you guys are close and open about things, i'm sure he would understand and offer you input as well.


      best of luck...and let us know what you end up doing.

    10. #10
      Member
      ----
       


      Join Date
      Apr 10, 2009
      Posts
      121
      Mentioned
      0 Post(s)
      Tagged
      0 Thread(s)
      He said "OH NOOOOOOOOOOOOOOO!" lol I think I will ask another doctor about Norethisterone or worse comes to worse just go on BC for two months or so- but then again I heard you need to take it 3-4 months to really be sure. Ugh so confused my doctor is this desi lady who is a doc I dunno how. Sigh.

    11. #11
      Senior Member
      ----
       

      nabz's Avatar
      Join Date
      Dec 1, 2007
      Location
      USA
      Posts
      1,579
      Mentioned
      1 Post(s)
      Tagged
      0 Thread(s)
      ^ your body takes a while to adjust to BCPs so it might not help for next month

    12. #12
      Moderator Relationships, Fashion & Beauty, Wedding, Household & Cuisine
      Anxious
       

      Reha's Avatar
      Join Date
      Aug 6, 2008
      Location
      Chicago
      Posts
      17,157
      Blogs
      399
      Mentioned
      54 Post(s)
      Tagged
      0 Thread(s)
      Birth control does not stop your period Ash...makes it regular.
      Set your life on fire. Seek those who fan your flames. ~ Rumi

    13. #13
      Member
      ----
       


      Join Date
      Apr 10, 2009
      Posts
      121
      Mentioned
      0 Post(s)
      Tagged
      0 Thread(s)
      Yes but there is a method where you skip one pack and go on another pack right away or something...it's really confusing but if you use that method you can skip it. However, I can't clearly do this since I only have a month. I spoke to an aunty about the Norethisterone- a lot of people use it for Hajj, Ramadan, Wedding Planning stuff so lets see will contact another doctor so I have two opinions. Thanks a lot guys and I'll let you know what I come up with. I appreciate the help.